For about a year now I have had problems with having an upset stomache, extreme fatigue, and feeling light headed. For awhile, I would just get like this for a week or two at a time but in the last several months it's almost daily. I get nauseous and feel like I'm going to pass out and like I can't concentrate or focus without a lot of difficulty. I'm also very tired all the time from regular tasks that used to be nothing. I've had 6 episodes of becoming severely sick and being hospitalized for abdomen pain, constant severe vomiting, and diarrea which would last from 2 to 5 days. I don't know if the 2 are linked or what brought on these episodes. So far my doctor has done blood tests, put me on pills to control stomache acidity, sent me for an ultrasound to check my gall bladder, pancreas, etc. and everything came back normal. Now she's sending me for a small intestine xray and then scopes. Any ideas on what might be wrong?
Part of the problem might be the depo-provera, it can have all kinds of side effects.
Also, have you seen a chiropractor, I know it sounds funny, but, when all tests, etc have come back normal, sometimes this is the only answer. If you have a lot of vertebrae that are out of alignment, they can press on nerves, and such and cause all kinds of trouble.
my mother has several health issues but she had alot of those symptoms and it turned out that she had diverticulitis. They did surgery and removed 2 ft of damaged intestines. Also check your liver. Sorry i didn't have more info for you.
Welcome to the MedHelp forum!
Well, since you have episodes of vomiting, diarrhea and abdominal pain you could be suffering from IBS, gluten or lactose intolerance, celiac disease, Crohn’s, ulcerative colitis or even parasites in the gut. You must keep a stress diary and log in your food intake and the symptoms as they appear. Maybe you will see a correlation.
Commonest cause of chronic nausea is acidity. Take omeprazole (empty stomach in morning) and antacid gel and see if it helps. (that’s the reason you are being given medication for acidity) Liver and kidney dysfunction is another cause. Hence kidney and liver function tests should be done. Other causes are diabetes and hypothyroidism. Electrolyte imbalance too can cause nausea.
Since I cannot examine you and know other related conditions you may be having, nor is a detailed history possible on net, I have listed the various possibilities that should be looked into. It is good you are going more specialized tests for the gut. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.